# SDR AALA202503270576

- Difficulty date: March 20, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 74,459 hours, 28,750 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR FAILED TO EXTEND ON APPROACH TO LANDING. FLIGHT CREW RECYCLED THE GEAR PER THE RED ECAM MESSAGE AND GEAR EXTENDED. FLIGHT CREW REPORTED LANDING GEAR SYSTEM DISAGREE CAUTION MESSAGE AFTER LANDING.    MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE WORN ALLOWING THE BUSHING TO MIGRATE AND REPLACED THE HINGE FITTING PER EA 363118.** (CLOSED)
